JOURNAL BROWSE
Search
Advanced SearchSearch Tips
An Approximation to the Overshoot in M/En/1 Queues
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
An Approximation to the Overshoot in M/En/1 Queues
Bae, Jong-Ho; Jeong, Ah-Reum; Kim, Sung-Gon;
  PDF(new window)
 Abstract
In this paper, we propose an approximation to the overshoot in M//1 queues. Overshoot means the size of excess over the threshold when the workload process of an M//1 queue exceeds a prespecified threshold. The distribution, and moments of overshoot have an important role in solving some kind of optimization problems. For the approximation to the overshoot, we propose a formula that is a convex sum of the service time distribution and an exponential distribution. We also do a numerical study to check how exactly the proposed formula approximates the overshoot.
 Keywords
M//1 queue;overshoot;approximation;
 Language
Korean
 Cited by
1.
Approximation on the Distribution of the Overshoot by the Property of Erlang Distribution in the M/En/1 Queue, Korean Journal of Applied Statistics, 2015, 28, 1, 33  crossref(new windwow)
 References
1.
배종호, 김성곤 (2007). 보조재생함수에 대한 근사, <응용통계연구>, 20, 333-342. crossref(new window)

2.
Bae, J., Kim, S. and Lee, E. Y. (2001). The virtural waiting time of the M/G/1 queue with impatient customers, Queueing Systems, 38, 485-494. crossref(new window)

3.
Bae, J., Kim, S. and Lee, E. Y. (2002). A $P_{\lambda}^{M}$-policy for an M/G/1 queueing system, Applied Mathematical Modelling, 26, 929-939. crossref(new window)

4.
De Kok, A. G. and Tijms, H. C. (1985). A queueing system with impatient customers, Journal of Applied Probability, 22, 688-696. crossref(new window)

5.
Kim, J., Bae, J. and Lee, E. Y. (2006). An optimal $P_{\lambda}^{M}$-service policy for an M/G/1 queueing system, Applied Mathematical Modelling, 30, 38-48. crossref(new window)

6.
Lee, E. Y. and Ahn, S. K. (1998). $P_{\lambda}^{M}$-service policy for a dam with input formed by compound Poisson process, Journal of Applied Probability, 35, 482-488. crossref(new window)

7.
Tijms, H. C. (1986). Stochastic Modeling and Analysis: A Computational Approach, John Wiley & Sons.

8.
Wolff, R. W. (1989). Stochastic Modeling and the Theory of Queues, Prentice Hall.